# SDR SWIA202161805

- Difficulty date: July 31, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: REFER TO EAML 696703. / REFER TO EAML 696583. 2 DENTS FOUND AT FORWARD LEFT FUELSAGE. / DENT #1. FS 297.25. STRG 15LH. DENT # 1 IS CIRCULAR, MEASURING 1.25?L, X 1.25?W, X 0.007?D. / DENT #2. FS 296. STRG 16LH. DENT # 2 IS CIRCULAR, MEASURING 1.25?L, X 1.25?W, X 0.006?D. / STEPS 10-11 OF M-257 FOR DAMAGE MAPPING BE COMPLIED WITH AT THE FIRST OVERNIGHT MAINTENANCE BASE.     (C-CHECK RO 10/22/2021)    REPAIRED 2 EA DENTS BETWEEN FS295.00-FS310.00, STRINGER 16L-17L PER REO 690-53-21-1425 REV --, DATED 2021-09-15.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
